2017
Том 69
№ 9

All Issues

Bilotskii N. N.

Articles: 3
Brief Communications (Russian)

On groups with a small number of classes of conjugate noncomplemented subgroups

Baryshovets P. P., Bilotskii N. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 10. - pp. 1420–1427

We give a description of finite nonprimary groups that contain at most two classes of conjugate noncomplemented subgroups.

Article (Ukrainian)

Convergence on segments and convexity theorems

Bilotskii N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1407–1411

Article (Ukrainian)

Matrix methods of summing series that are uniformly translative on the right, and one of their properties

Bilotskii N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 586–593